# SDR MWEA95300

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT SIDE VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE CRACKED BETWEEN AND EXTENDING BEYOND TWO FASTENERS NEAR AFT SPAR OF VERTICAL STABILIZER.
